TITLE

Hyperthyroidism and thyroid autoimmunity induced by sorafenib in metastatic renal cell cancer

AUTHOR(S)
Konca Degertekin, Ceyla; Coşkun, Uğur; Baloş Törüner, Füsun; Aktürk, Müjde; Demirci, Umut
PUB. DATE
December 2012
SOURCE
Endocrine (1355008X);Dec2012, Vol. 42 Issue 3, p756
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
The article presents a case study of a 58-year-old male who was admitted to the hospital with complaints of weakness, palpitations and trembling in his hands after starting his cancer treatment using sorafenib. His ultrasonography revealed heterogeneous enlargement of the thyroid gland. It was recommended that thyroid dysfunction should be monitored for under tyrosine kinase inhibitors (TKI) therapy.
ACCESSION #
83709722

 

Related Articles

  • Icotinib.  // Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p23 

    The article presents a case study of a 46-year-old man who suffered anorexia, nausea and rashes while treated with icotinib for his stage IV lung adenocarcinoma.

  • Personalized Medicine and Inhibition of EGFR Signaling in Lung Cancer. Gazdar, Adi F. // New England Journal of Medicine;9/3/2009, Vol. 361 Issue 10, p1018 

    The author discusses issues related to personalized medicine and the inhibition of epidermal growth factor receptor (EGFR) signaling in lung cancer. He says that the purpose of targeted therapies is to attack cancer-cell attributes and to prevent the possibly severe side effects of traditional...

  • Sorafenib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a male patient who developed occlusive coronary artery disease while undergoing sorafenib therapy for metastatic renal cell carcinoma.

  • Sorafenib/sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a 60-year-old man with clear cell renal cell carcinoma who experienced various toxicities while undergoing sorafenib/sunitinib therapy.

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p45 

    The article describes the case of a 72-year-old man who developed acute adrenal insufficiency with thyrotoxicosis while undergoing sunitinib therapy for metastatic renal cell carcinoma.

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p46 

    The article describes the case of a 27-year-old woman who experienced fatigue and heart failure while undergoing sunitinib therapy for gastrointestinal stromal tumour (GIST).

  • Sunitinib.  // Reactions Weekly;10/13/2012, Issue 1423, p46 

    The article describes the case of a 41-year-old woman who developed severe hypothyroidism while undergoing sunitinib therapy for progressive metastatic papillary renal cell cancer.

  • Erlotinib/warfarin interaction.  // Reactions Weekly;6/18/2011, Issue 1356, p16 

    The article describes the case of a 47-year-old man who developed an elevated international normalized ratio (INR) while receiving treatment with erlotinib for lung cancer and warfarin therapy for venous thromboembolism.

  • Nilotinib.  // Reactions Weekly;10/6/2012, Issue 1422, p36 

    The article describes the case of a 72-year-old who experienced elevated pulmonary artery pressure while undergoing nilotinib therapy for chronic phase chronic myeloid leukaemia (CML).

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics